# SDR UHLA2011043000160

- Difficulty date: April 30, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 13,973 hours, 8,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER CFI SEAT TRACK ON SEVERAL SPOTS, AND DAMAGE TO PAINT.  REPLACED RT INBOARD CFI SEAT TRACK IAW EMB 170 SRM 51-41-02, 51-43-01 AND 51-43-02.
